• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта

Статья

The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures

Arkiv for Matematik. 2016. Vol. 54. No. 2. P. 403-435.
Bufetov A. I., Qiu Y.

The main result of this paper, Theorem 1.5, gives explicit formulae for the kernels of the ergodic decomposition measures for infinite Pickrell measures on the space of infinite complex matrices. The kernels are obtained as the scaling limits of Christoffel-Uvarov deformations of Jacobi orthogonal polynomial ensembles. © 2016 Institut Mittag-Leffler